# SDR IPXA2017032415456

- Difficulty date: March 16, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 51,179 hours, 16,445 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK ON INBD SIDE SKIN AND DOUBLER OF THE NR 2 PYLON.  REPAIRED THE PYLON IAW SR 3-3822893601 AND EO B767-5430-63695-A.
